Call Today to Take Advantage of Delivery & Store Pickup Today!
Lil Drug Store
Overview
*Claritin® is an antihistamine so it hinders the cascade triggered by allergens.
IngredientsActive ingredient (in each tablet):Loratadine 10 mg (Antihistamine)Inactive Ingredients:Lactose monohydrate, magnesium stearate, microcrystalline cellulose, sodium starch glycolate
Mr. Clean Antibacterial All Purpose Cleaner, Cleaning Liquid, Lemon
Aleve® Tablets
Blow Off™ Air Duster
Furniture Polish, Lemon Scent, 12.5-oz. Aerosol
Instant Carpet Spot Remover, 32-oz. Trigger Spray